# SDR LR7A06012

- Difficulty date: April 2, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 37,573 hours, 22,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS4300
- Condition: Cracked
- Location: Fs 497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 'A' CHECK PER JOB CARD HA1200, FOUND CRACKED BOW BEAM CAP AND BOW BEAM WEB AT FS497, WL161, LBL 61.25.  REPAIRED BOW BEAM IAW LAC MEA 382-53-06-013, LP 21629 ITEM M1 & M2.
